Flow in a Porous Matrix with Anisotropic Structure

Morland, L. W. (2010) Flow in a Porous Matrix with Anisotropic Structure. Transport in Porous Media, 81 (1). pp. 161-179. ISSN 0169-3913

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: porous matrix structure,anisotropic permeability,infinitesimal deformation,slow viscous flow
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 14:38
Last Modified: 21 Oct 2022 00:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/52690
DOI: 10.1007/s11242-009-9392-3

Actions (login required)

View Item View Item